# SDR IPXA09557349

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plunger
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT, NOTED THAT FIRST OFFICER EXTERIOR EMERGENCY EGRESS LATCH UNDER WINDOW WAS OPEN APPROX ONE INCH.  CREW CYCLED WINDOW AND RE-SECURED LATCH.  AFTER LANDING CREW NOTED LATCH ON EXTERIOR OPEN AGAIN.  TRIED TO RESET EMERGENCY EGRESS HANDLE.  FOUND PLUNGER BALL DIRTY ON EXTERNAL HANDLE.  CLEANED & LUBED.  OPERATES NORMAL PER AMM 56-11-02-5.  OK FOR SERVICE.
